Ask an Eye Doctor and Get an Answer ASAP
Thank you for your suggestions - I agree that a teaching hospital/university would be a great thing to try. That being said, with the difficulties in getting referral approval from the military, I'm not sure it will be possible.
Just for some further information, I was told by the allergy specialist that he suspects Amyloidosis. Do my symptoms fit that diagnosis?
Also - looking at the medications that I am currently taking, is it possible that there is some sort of reaction taking place due to the mix? Could taking NSAIDS or Tylenol along with these medications cause a reaction like mine?
Finally, and I know this is a pretty "out there" question, but is it possible that I could have some form of cancer without any big red flags showing up in the tests I have had done so far? As time goes by with no cessation in symptoms, I am becoming increasingly concerned that I could have some strange, rare condition and it is increasing my anxiety levels - which I know is not a good mix to add to this already confusing pile!
Thank you for any other advice you may offer.